| Catalog Number |
8065998329 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that system measurements are off in the unknown eye during cataract surgery.The surgeon reported that there is no unexpected outcomes occurred.He went with pre-operative treatment values.
Additional Manufacturer Narrative
A manufacturing device history record review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.The company representative was unable to confirm nor replicate the reported issue.The system was then tested and found to meet specification.The system was found to meet specifications.Therefore, the root cause of the reported event is inconclusive.The manufacturer internal reference number is: (b)(4).